Publication detail

Smith normal form of a matrix of generalized polynomials with rational exponents

KUREŠ, M. SKULA, L.

Original Title

Smith normal form of a matrix of generalized polynomials with rational exponents

English Title

Smith normal form of a matrix of generalized polynomials with rational exponents

Type

journal article - other

Language

en

Original Abstract

It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.

English abstract

It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.

Keywords

Smith normal form, generalized polynomials with rational exponents

RIV year

2008

Released

01.12.2008

Publisher

Maria Curie Sklodowska University

Location

Lublin

Pages from

81

Pages to

90

Pages count

10

BibTex


@article{BUT47348,
  author="Miroslav {Kureš} and Ladislav {Skula}",
  title="Smith normal form of a matrix of generalized polynomials with rational exponents",
  annote="It is proved that generalized polynomials with rational exponents over a commutative field form an elementary divisor ring; an algorithm for the computing the Smith normal form is derived and implemented.",
  address="Maria Curie Sklodowska University",
  chapter="47348",
  institution="Maria Curie Sklodowska University",
  journal="Annales Universitatis Mariae Curie Sklodowska",
  number="1",
  volume="62",
  year="2008",
  month="december",
  pages="81--90",
  publisher="Maria Curie Sklodowska University",
  type="journal article - other"
}